# SDR MEX2003375

- Difficulty date: August 19, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N946AS
- Make and model: Doug MD 83
- Aircraft serial: 49658
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Disk
- Part number: 500050101J
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FLT 907 - MTY-MEX - DURING OVERNIGHT CHECK, DETECTED RIGHT ENGINE DAMAGED FOR FOD, WITH 2 BLADES OUT OF LIMITS IN THE FIRST STAGE COMPRESSOR.  THE BOROSCOPIC INSPECTION WAS PERFORMED AND THE C1 DISK WAS REPLACED IAW MM 72-00-33, ALL CORRECT.  THE RIGHT ENGINE WAS STARTED IAW MM 71-00-00, ALL TESTS CORRECT.  (M)
